Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 645064, 8 pages
http://dx.doi.org/10.1155/2014/645064
Research Article

MACT: A Manageable Minimization Allocation System

1School of Computer Science and Technology, Tianjin University, 92 Weijin Road, Nankai District, Tianjin 300072, China
2Department of Common Required Courses, Tianjin University of Traditional Chinese Medicine, 312 Anshanxi Road, Nankai District, Tianjin 300193, China
3College of Traditional Chinese Medicine, Tianjin University of Traditional Chinese Medicine, 312 Anshanxi Road, Nankai District, Tianjin 300193, China

Received 31 October 2013; Revised 5 January 2014; Accepted 16 January 2014; Published 23 February 2014

Academic Editor: Lei Chen

Copyright © 2014 Yan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Cui, Huaien Bu, Hongwu Wang, and Shizhong Liao, “MACT: A Manageable Minimization Allocation System,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 645064, 8 pages, 2014. doi:10.1155/2014/645064